Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 53, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 28, 2016, 2:58 PM EST. It took effect at Nov 28, 2016, 4:00 PM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2016, 2:58 PM EST (19:58 UTC)
- In effect from
- Nov 28, 2016, 4:00 PM EST
- Expired
- Nov 30, 2016, 10:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
828 WHUS72 KKEY 281958 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 258 PM EST MON NOV 28 2016 GMZ052>055-072>075-290400- /O.NEW.KKEY.SC.Y.0053.161128T2100Z-161129T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 258 PM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE WATERS OF THE FLORIDA STRAITS. * WINDS...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL TODAY. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
8 follow-up statements
200 WHUS72 KKEY 290231 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 931 PM EST MON NOV 28 2016 GMZ042>044-291000- /O.EXA.KKEY.SC.Y.0053.000000T0000Z-161129T1500Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 931 PM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE WATERS INSIDE HAWK CHANNEL. * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS AS 4 TO 5 FEET ARE POSSIBLE INSIDE HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052>055-072>075-291000- /O.CON.KKEY.SC.Y.0053.000000T0000Z-161129T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 931 PM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
483 WHUS72 KKEY 290927 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EST TUE NOV 29 2016 GMZ042>044-052>055-072>075-291730- /O.EXT.KKEY.SC.Y.0053.000000T0000Z-161129T2100Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 427 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
917 WHUS72 KKEY 291410 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 910 AM EST TUE NOV 29 2016 GMZ034-292215- /O.EXB.KKEY.SC.Y.0053.000000T0000Z-161130T0300Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 910 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY IS IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE WATERS SURROUNDING THE DRY TORTUGAS. * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ042>044-052>055-072>075-292215- /O.EXT.KKEY.SC.Y.0053.000000T0000Z-161130T0300Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 910 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS EFFECT... * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
198 WHUS72 KKEY 291515 AAA MWWKEY URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 1015 AM EST TUE NOV 29 2016 UPDATED TO REMOVE SOUTHEASTERN GULF OF MEXICO GMZ034-291615- /O.CAN.KKEY.SC.Y.0053.000000T0000Z-161130T0300Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1015 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE SOUTHEAST GULF WATERS SURROUNDING THE DRY TORTUGAS. $$ GMZ042>044-052>055-072>075-292315- /O.CON.KKEY.SC.Y.0053.000000T0000Z-161130T0300Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1015 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
949 WHUS72 KKEY 292135 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 435 PM EST TUE NOV 29 2016 GMZ042>044-052>055-072>075-300300- /O.CON.KKEY.SC.Y.0053.000000T0000Z-161130T0300Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 435 PM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM...AND 3 TO 5 FEET IN HAWK CHANNEL PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
685 WHUS72 KKEY 300224 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 924 PM EST TUE NOV 29 2016 GMZ042>044-052>055-072>075-301000- /O.EXT.KKEY.SC.Y.0053.000000T0000Z-161130T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 924 PM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT... * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM...AND 3 TO 5 FEET IN HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
217 WHUS72 KKEY 300939 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 439 AM EST WED NOV 30 2016 GMZ042>044-052>055-072>075-301500- /O.EXT.KKEY.SC.Y.0053.000000T0000Z-161130T1500Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 439 AM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
154 WHUS72 KKEY 301523 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 AM EST WED NOV 30 2016 GMZ042>044-052>055-072>075-302200- /O.EXP.KKEY.SC.Y.0053.000000T0000Z-161130T1500Z/ /O.NEW.KKEY.SC.Y.0054.161130T1523Z-161130T2200Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 AM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS AND GUSTY WILL SLOWLY DECREASE THIS AFTERNOON. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 1:24 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 28, 1:24 PM EST, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Key West FL 124 PM EST Mon Nov 28 2016 .DISCUSSION... .CURRENTLY... A strong upper level low is spinning over Minnesota and the western Great Lakes this afternoon. From the low a trough extends southwest along the Mississippi Valley and the west over southern Texas. An area of high pressure is moving eastward from the mid Atlantic Coast with the ridge axis pointed at north Florida. Winds are out of the east at 10 to 15 knots along the Island Chain, 15 to 20 knots at the marine reporting stations on the north side including the southeastern Gulf of Mexico, and near 20 knots at the station on the south side. .SHORT TERM (TODAY THROUGH WEDNESDAY)... No changes are required during this forecast cycle. The high pressure over the Mid Atlantic will move offshore ahead of the upper low traveling across the Great Lakes through Tuesday night. The ridge axis will tilt over to a more east to west orientation across north Florida which will result in veering winds to the southeast overnight through Tuesday night. With the southeasterly fetch expect moisture to continue to climb to well above normal resulting in above normal temperatures through at least Saturday. && .LONG TERM (THURSDAY THROUGH MONDAY)... The afore mentioned upper low will move across the Great Lakes through Thursday night, the associated trough will reach the northern Gulf of Mexico before it decays quickly on Thursday. Winds will decrease quickly on Wednesday night due to the COL region setting up in the weak pressure set up by the exiting upper low. gentle to light winds on Thursday and Thursday night will begin to increase on Friday afternoon due to the next ridge moving over the southeastern United States. As the ridge moves eastward, it will strengthen resulting in freshening winds on Saturday that last through Sunday night at least. Even though moisture will be increasing, rain chances at this point will remain in the slight chance range due to the lack of instability. && .MARINE... High pressure over the mid Atlantic Coast will move eastward through Tuesday night with a large upper low on its heels. Breezes will remain moderate to fresh through Tuesday night or early Wednesday before a trough moves near the northern Gulf of Mexico. The trough will decay over the warmer waters of the Gulf, but provide a weakening pressure pattern that will decrease winds late Wednesday afternoon through early Friday. An area of high pressure will build over the southeastern United States again on Friday, resulting in increasing winds Friday night through Sunday. && .AVIATION... Until 00z/29th, outside of a possible brief mvfr ceiling, vfr conditions will prevail at the Key West and Marathon terminals. Mostly east winds of 10 to 13 knots will gusts to near 20 knots. && .CLIMATE... In 1903, the daily record low temperature of 51F was recorded in Key West. Temperature records have been kept since 1872. && .PRELIMINARY POINT TEMPS/POPS... Key West 74 82 75 83 / - - 10 20 Marathon 74 84 76 85 / - - 10 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...BWC Aviation/Nowcasts....APA Data Collection......Fling Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 28, 6:03 AM EST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 603 AM EST MON NOV 28 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-291200- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 603 AM EST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA STRAITS FOR THE FLORIDA STRAITS FROM LATE TUESDAY INTO WEDNESDAY. SMALL CRAFT ADVISORY MAY AGAIN BE REQUIRED FOR PORTIONS OF THE FLORIDA KEYS FROM SATURDAY INTO SUNDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.